# SDR WRLA20110112464

- Difficulty date: January 12, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N382WA
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 64,348 hours, 12,289 cycles
- Engine: Ge CF680
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75204
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE FRAME CANTED STA 2165.062 CRACKED.  TEMPORARY REPAIR PER SRT ENGINEERING INSTRUCTIONS 53-EI-268842.
